# SDR CALA9701632

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO C-3 DOOR FORWARD LOWER STOP FITTING BROKEN OFF.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-10-1.
